# SDR 2010F00151

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 327,571 hours, 36,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE PANEL CUTOUT FOR PANEL 522CT IS CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION IAW SRM 57-14-12, PB 400, REV 77. FINAL DIMENSIONS OF .691"- .696" WAS FOUND TO BE OUT OF LIMITS. INSTALLED NEW FOIL & SPACERS ON PANEL 522CT FOR REWORKED DOOR CUTOUT IAW SRI DO/TS-3754/10-13808.
